Ferreira, MJ, Simôes, BA and Wood, JC orcid.org/0000-0003-0024-4673 (2019) Harmonic maps into the orthogonal group and null curves. Mathematische Zeitschrift, 293 (1-2). pp. 181-220. ISSN 0025-5874
Abstract
We find algebraic parametrizations of extended solutions of harmonic maps of finite uniton number from a surface to the orthogonal group O(n) in terms of free holomorphic data which lead to formulae for all such harmonic maps. Our work reveals an interesting correspondence between certain harmonic maps and the free Weierstrass representation of null curves and minimal surfaces in 3- and 4-space.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Harmonic map; Null curve; Weierstrass representation; Non-linear sigma model |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Nov 2018 11:38 |
Last Modified: | 25 Jun 2023 21:36 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00209-018-2204-0 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:139058 |
Download
Filename: VOR Ferreira2019_Article_HarmonicMapsIntoTheOrthogonalG (1).pdf
Licence: CC-BY 4.0